# SDR 9607999611

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Chord
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE LEFT HORIZONTAL STABILIZER REAR SPAR AT THE OUTBOARD ELEVATOR HINGE BRACKET MOUNTING HOLES.  REPAIRED THE UPPER AND LOWER SPAR CAPS PER EA 12-5510-9-C0794.
